# SDR FDEA202106101522

- Difficulty date: June 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 70,580 hours, 27,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1020-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK LOCATED BETWEEN STATION 1020 AND 1060 RBL 58.22 REPLACED SEAT TRACK AT RBL 58.22 STATION 1020 TO 1080 BY SPLICING IN NEW SECTION OF BAC 1520-792 PER   SRM   53-00-52-2R REPAIR 1 OPTION 1 PER EA F-5320=T0361821
